按条件检索“3,028”条记录

已选条件: 数据来源: SCOPUS × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
3001. A DEFORMATION LEMMA AND SOME CRITICAL-POINT THEOREMS SCOPUS SCIE

作者:DU, YH

作者机构:[DU, YH]SHANDONG UNIV,DEPT MATH,JINAN,PEOPLES R CHINA.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,1991,Vol.43,Issue.1,161-168

WOS被引数:9

资源类型:期刊论文

WOS:A1991EU69400017

3002. TEMPERATURE CONTROL-SYSTEM OF HEAT-EXCHANGERS - AN APPLICATION OF DPS THEORY SCOPUS SCIE

作者:HUANG, GY; NIE, L; ZHAO, YW; WU, QB; YANG, WM; LIU, J

作者机构:[HUANG, GY; NIE, L; ZHAO, YW; WU, QB; YANG, WM; LIU, J]QINGDAO CHEM INST TECHNOL,DEPT AUTOMAT,SHANDONG 266042,PEOPLES R CHINA.

来源:LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES,1991,Vol.159,69-76

资源类型:期刊论文

WOS:A1991KQ96900008

3003. ANALYSIS OF THE PARABOLIC CONTROL-SYSTEM WITH A PULSE-WIDTH MODULATED SAMPLER SCOPUS SCIE

作者:ZHOU, HX

作者机构:[Zhou Hong Xing] Shandong Univ, Jinan, China

来源:LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES,1991,Vol.159,211-219

资源类型:期刊论文

WOS:A1991KQ96900024

3004. A CHARACTERISTICS MIXED FINITE-ELEMENT METHOD OF NUMERICAL-SIMULATION FOR 2-PHASE IMMISCIBLE FLOW SCOPUS SCIE

作者:LIANG, D

作者机构:[Liang, D] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1991,Vol.34,Issue.11,1281-1289

资源类型:期刊论文

WOS:A1991GY89600001

3005. LIMIT BOUNDARY-VALUE-PROBLEMS FOR 1ST-ORDER DELAY DIFFERENTIAL-EQUATIONS SCOPUS SCIE

作者:HUANG, QG

作者机构:[Huang, Q] Department of Mathematics, University of Shandong, Jinan, Shandong, China

来源:NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,1991,Vol.17,Issue.5,413-430

资源类型:期刊论文

WOS:A1991GF39400002

3006. SUMS OF DEFICIENCIES OF ALGEBROID FUNCTIONS SCOPUS SCIE

作者:YANG, LZ

作者机构:[Yang, L.-Z] Department of Mathematics, Shandong University Jinan, Shandong 250100, China

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,1990,Vol.42,Issue.2,191-200

WOS被引数:4

资源类型:期刊论文

WOS:A1990EA55500003

3007. OSCILLATION OF NEUTRAL DIFFERENTIAL-EQUATIONS WITH PERIODIC COEFFICIENTS SCOPUS SCIE

作者:HUANG, QG; CHEN, SZ

作者机构:[Huang, Q] Department of mathematics, Shandong university, Shandong, jinan, 250100, China;[ Shaozhu, C] Department of mathematics, Shandong university, Shandong, jinan, 250100, China

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,1990,Vol.110,Issue.4,997-1001

WOS被引数:7

资源类型:期刊论文

WOS:A1990EQ88400019

3008. ON A RESULT OF SINGH SCOPUS SCIE

作者:YI, HX

作者机构:[YI, HX]SHANDONG UNIV,DEPT MATH,JINAN 250100,PEOPLES R CHINA.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,1990,Vol.41,Issue.3,417-420

WOS被引数:4

资源类型:期刊论文

WOS:A1990DL27100011

3009. ON BARRIER SETS OF STAR-FACTORS SCOPUS SCIE

作者:YU, QL

作者机构:[YU, QL]SHANDONG UNIV,DEPT MATH,SHANDONG,PEOPLES R CHINA.

来源:GRAPHS AND COMBINATORICS,1990,Vol.6,Issue.1,71-76

WOS被引数:3

资源类型:期刊论文

WOS:A1990DJ45200009

3010. ON THE MEAN-VALUE OF THE ENUMERATION FUNCTION FOR MULTIPLICATIVE PARTITIONS SCOPUS SCIE

作者:CAO, HZ; KU, TH

作者机构:[CAO, HZ]SHANDONG UNIV,DEPT MATH,JINAN,PEOPLES R CHINA.;[ KU, TH] ACAD SINICA,HEFEI BRANCH COMBINATORIAL MATHS,HEFEI,PEOPLES R CHINA.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,1990,Vol.41,Issue.3,407-410

WOS被引数:1

资源类型:期刊论文

WOS:A1990DL27100009

3011. CONVERGENCE OF THE NONCONFORMING WILSON ELEMENT FOR A CLASS OF NONLINEAR PARABOLIC PROBLEMS SCOPUS SCIE

作者:CHOU, SH; LI, Q

作者机构:[CHOU, SH; LI, Q]SHANDONG UNIV,DEPT MATH,JINAN,PEOPLES R CHINA.

来源:MATHEMATICS OF COMPUTATION,1990,Vol.54,Issue.190,509-524

WOS被引数:1

资源类型:期刊论文

WOS:A1990DC77000003

3012. ON A RESULT OF GROSS AND YANG SCOPUS SCIE

作者:YI, HX

作者机构:[Yi, H.X] Department of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:TOHOKU MATHEMATICAL JOURNAL,1990,Vol.42,Issue.3,419-428

WOS被引数:5

资源类型:期刊论文

WOS:A1990ED68400009

3013. ASYMPTOTIC LINEARITY OF SOLUTIONS OF SELF-ADJOINT SYSTEMS OF 2ND-ORDER DIFFERENTIAL-EQUATIONS SCOPUS SCIE

作者:CHEN, SZ

作者机构:[Chen, S] Department of Mathematics, Shandong University, Jinan, Shandong, China

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,1990,Vol.148,Issue.2,509-527

WOS被引数:3

资源类型:期刊论文

WOS:A1990DF36400017

3014. HOLOMORPHIC MAPPING INTO ALGEBRAIC-VARIETIES OF GENERAL TYPE SCOPUS SCIE

作者:HU, PC

作者机构:[Hu, P] Department of Mathematics, Shandong University, Jinan, Shandong, China

来源:NAGOYA MATHEMATICAL JOURNAL,1990,Vol.120,155-170

WOS被引数:3

资源类型:期刊论文

WOS:A1990EW16200011

3015. MULTIPLE POSITIVE FIXED-POINTS OF WEAKLY INWARD MAPPINGS SCOPUS SCIE

作者:SUN, Y; SUN, JX

作者机构:[Yong, S] Department of Mathematics, Shandong University, Jinan, Shandong, China;[ Jingxian, S] Department of Mathematics, Shandong University, Jinan, Shandong, China

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,1990,Vol.148,Issue.2,431-439

WOS被引数:15

资源类型:期刊论文

WOS:A1990DF36400011

3016. ENTIRE-FUNCTIONS THAT SHARE FINITE VALUES WITH THEIR DERIVATIVES SCOPUS SCIE

作者:YANG, LZ

作者机构:[YANG, LZ]SHANDONG UNIV,DEPT MATH,JINAN 250100,PEOPLES R CHINA.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,1990,Vol.41,Issue.3,337-342

WOS被引数:20

资源类型:期刊论文

WOS:A1990DL27100001

3017. HOLOMORPHIC MAPPING INTO ALGEBRAIC-VARIETIES OF GENERAL TYPE, II SCOPUS SCIE

作者:HU, PC

作者机构:[Hu, P] Department of Mathematics, Shandong University, Jinan, Shandong, China

来源:NAGOYA MATHEMATICAL JOURNAL,1990,Vol.120,171-180

资源类型:期刊论文

WOS:A1990EW16200012

3018. ASYMPTOTIC-BEHAVIOR OF SOLUTIONS TO NEUTRAL FUNCTIONAL-DIFFERENTIAL EQUATIONS SCOPUS SCOPUS SCIE

作者:CHEN, SZ; HUANG, QG

作者机构:[CHEN, SZ; HUANG, QG]SHANDONG UNIV,DEPT MATH,SHANDONG 250100,PEOPLES R CHINA.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,1989,Vol.40,Issue.3,345-355

最新影响因子:0.548

WOS被引数:1

资源类型:期刊论文

WOS:A1989CP32600002

3019. ON AN EXTENSION OF A THEOREM OF SATO SCOPUS SCIE

作者:YANG, LZ

作者机构:[YANG, LZ]SHANDONG UNIV,DEPT MATH,JINAN,PEOPLES R CHINA.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,1989,Vol.40,Issue.3,441-446

资源类型:期刊论文

WOS:A1989CP32600016

3020. REPRESENTATIONS OF TREES BY SEQUENCES OF INTEGERS AND THEIR APPLICATIONS SCOPUS SCIE

作者:LIU, JZ

作者机构:[LIU, JZ]SHANDONG UNIV,DEPT MATH,JINAN 250100,PEOPLES R CHINA.

来源:ANNALS OF THE NEW YORK ACADEMY OF SCIENCES,1989,Vol.576,358-366

资源类型:期刊论文

WOS:A1989EX28100042

共 152 页, 3,028 条记录

TOP